MAUDE Adverse Event Report: AVANOS MEDICAL INC. COOLIEF COOLED RF ADVANCED GENERATOR; CRG - COOLIEF RADIOFREQUENCY GENERATOR

AVANOS MEDICAL INC. COOLIEF COOLED RF ADVANCED GENERATOR; CRG - COOLIEF RADIOFREQUENCY GENERATOR
Model Number CRG-ADVANCED
Medical Device Problem Codes Difficult to Remove (1528); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record and udi are in-progress.All information reasonably known as of 27 may 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, difficulty removing therapy cable from generator that resulted in "spark" from port where therapy cable connects.The customer was using standard black cable for case.No pump on unit.The patient¿s procedure was rescheduled.

Brand Name
COOLIEF COOLED RF ADVANCED GENERATOR
Common Device Name
CRG - COOLIEF RADIOFREQUENCY GENERATOR
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
STELLARTECH RESEARCH CORP.
560 cottonwood dr
milpitas CA 95035
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22100036
Report Number3011270181-2025-00019
Device Sequence Number7390214
Product Code GXD
UDI-Device Identifier00193493473014
UDI-Public(01)00193493473014
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRG-ADVANCED
Device Catalogue NumberCRG-ADVANCED
Device Lot NumberSTZ22192-008
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown